UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Optimal Bayesian design by inhomogeneous Markov chain simulation

Muller, P; Sanso, B; De Iorio, M; (2004) Optimal Bayesian design by inhomogeneous Markov chain simulation. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION , 99 (467) pp. 788-798. 10.1198/016214504000001123.

Full text not available from this repository.
Type: Article
Title: Optimal Bayesian design by inhomogeneous Markov chain simulation
DOI: 10.1198/016214504000001123
Keywords: Science & Technology, Physical Sciences, Statistics & Probability, Mathematics, STATISTICS & PROBABILITY, decision theory, expected utility maximization, Markov chain Monte Carlo, optimal design, DECISION-ANALYSIS, CLINICAL-TRIALS, SELECTION, DISTRIBUTIONS, MODEL
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/1360512
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item